Monotone methods for solving a boundary value problem of second order discrete system

Mathematical Problems in Engineering. 1999;5(4):291-315


Journal Homepage

Journal Title: Mathematical Problems in Engineering

ISSN: 1024-123X (Print); 1563-5147 (Online)

Publisher: Hindawi Limited

LCC Subject Category: Technology: Engineering (General). Civil engineering (General) | Science: Mathematics

Country of publisher: United Kingdom

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB, XML



Wang Yuan-Ming
Agarwal Ravi P.


Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 26 weeks


Abstract | Full Text

<p>A new concept of a pair of upper and lower solutions is introduced for a boundary value problem of second order discrete system. A comparison result is given. An existence theorem for a solution is established in terms of upper and lower solutions. A monotone iterative scheme is proposed, and the monotone convergence rate of the iteration is compared and analyzed. The numerical results are given.</p>